RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 942–944 (Mi mz1686)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Equiconvergence. A generalization of the Tamarkin–Stone theorem

A. M. Minkin

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm1686

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 789–791

Bibliographic databases:

Received: 15.05.1997

Citation: A. M. Minkin, “Equiconvergence. A generalization of the Tamarkin–Stone theorem”, Mat. Zametki, 62:6 (1997), 942–944; Math. Notes, 62:6 (1997), 789–791

Citation in format AMSBIB
\Bibitem{Min97}
\by A.~M.~Minkin
\paper Equiconvergence. A generalization of the Tamarkin--Stone theorem
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 942--944
\mathnet{http://mi.mathnet.ru/mz1686}
\crossref{https://doi.org/10.4213/mzm1686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635210}
\zmath{https://zbmath.org/?q=an:0921.34072}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 789--791
\crossref{https://doi.org/10.1007/BF02355471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1686
  • https://doi.org/10.4213/mzm1686
  • http://mi.mathnet.ru/eng/mz/v62/i6/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Polyakov D.M., “Method of Similar Operators in Spectral Analysis of a Fourth-Order Nonself-Adjoint Operator”, Differ. Equ., 51:3 (2015), 421–425  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:110
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020